# SDR WX0A2015081772815

- Difficulty date: August 15, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N414NV
- Make and model: Doug MD-88
- Aircraft serial: 49766
- Aircraft time: 51,534 hours, 25,045 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Iru
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS SIDE ATTITUDE INDICATOR TUMBLED, FOLLOWED BY A MAP FAIL WHICH DID NOT RESET, IRS FAILURE.  REMOVED & REINSTALLED BOTH IRU'S IAW AMM 34-43-01-2.  PERFORMED RTS IAW AMM 22-01-05-1, SHOWED GO ON BOTH SIDES.
